# SDR 0202139975

- Difficulty date: June 21, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- Aircraft time: 81,097 hours, 84,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-CK at ATL base MTC. a 1/2" crack was found at sta 1132 on the forward side of the 9911839-19 doubler. The crack extended from the upper pulley bracket hole for NAS 1105 on the LH side of the aircraft in the outboard direction. Repaired per EA 99-190511.
